# SDR USAA2011093000002

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,717 hours, 49,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 23 EMERGENCY EXIT LIGHT LENS CAP MISSING.  MAINTENANCE INSTALLED NEW LENS CAP AT ROW 23 EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.
